MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-22703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that guide wire bent and kinked.So md opened up the new kit to finish the procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn# (b)(4).The report that the guide wire kinked during use was confirmed through examination of the returned sample.The customer returned one, opened cvc kit and lidstock for evaluation.The guide wire was returned within the advancer tube and showed evidence of use.The guide wire was observed to have one kink adjacent to the distal j-bend.The distal j-bend was slightly misshapen but intact.Microscopic examination confirmed the kink on the guide wire body.Both welds were present and were observed to be full and spherical.The kinks in the guide wire were located 398mm via calibrated ruler from the proximal tip.The overall length of the guide wire measured 456mm via calibrated ruler, which was within the specification of 450mm-458mm per guide wire product drawing.The outer diameter (od) of the guide wire measured 0.80mm via calibrated caliper, which was within the specification of 0.788mm-0.826mm per guide wire product drawing.Functional inspection was performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The guide wire was advanced through the returned ars/18ga introducer needle subassembly to functionally test the guide wire.The guide wire passed through both components with minimal resistance.A manual tug test confirmed that the distal and proximal welds were secure and intact.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested".A device history record review was performed, and no relevant findings were identified.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a; corrected data: n/a.
 
Event or Problem Description
 
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that guide wire bent and kinked.So, md opened up the new kit to finish the procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn #(b)(4).Udi related data quality updates only section d.4.-unique identifier (udi)# corrected to (b)(4).Other remarks: n/a.Corrected data: n/a.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18410942
Report Number3006425876-2023-01289
Device Sequence Number8723530
Product Code FOZ
UDI-Device Identifier00801902102218
UDI-Public(01)00801902102218(11)230420(17)250328(10)71F23D0754(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Catalogue NumberCS-22703-E
Device Lot Number71F23D0754
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/24/2024
Not provided
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date01/25/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown